# SDR C2XA02CL056

- Difficulty date: February 20, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3133 THE CREW REPORTED THE EMERGENCY EXIT LIGHT AT ROW 9 WAS INOPERATIVE.MAINTENANCE INSPECTED AND REPAIRED A WIRE ON THE EMERGENCY AISLE PATH LIGHTING STRIP.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
